# SDR UPS99229217

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14192785
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACK IN STR 10L, BS 655, REMOVED DAMAGED SECTION OF STRINGER 10L AT BS 655.  FABRICATED REPAIR  PARTS.  ALODINED, PRIMED, AND INSTALLED REPAIR PARTS PER SRM 51-40-4 AND 51-30-2.
